Alert archive / Ohio / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 200, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2005, 7:39 PM EDT for Summit County, Ohio. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2005, 7:39 PM EDT (23:39 UTC)
- Expired
- Jul 26, 2005, 8:31 PM EDT
- In force
- 52 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Summit County, OH
The radar
The Cleveland radar (KCLE), 47 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:49 PM EDT | TSTM WND DMG | Cuyahoga Falls, OH | TREES AND POWER LINES DOWN |
| Jul 26, 7:49 PM EDT | NON-TSTM WND DMG | Cuyahoga Falls, OH | TREES AND POWER LINES DOWN |
| Jul 26, 7:50 PM EDT | TSTM WND DMG | Akron, OH | MULTIPLE TREES DOWN...ONE IN BATH TWP, ONE IN COVENTRY, AND ONE IN BOSTON TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 3:30 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 262338
SVRCLE
OHC153-270030-
/O.NEW.KCLE.SV.W.0200.050726T2339Z-050727T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
739 PM EDT TUE JUL 26 2005
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SUMMIT COUNTY IN NORTHEAST OHIO
* UNTIL 830 PM EDT
* AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 58 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF BARBERTON...AND
MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
AKRON...
CUYAHOGA FALLS...
HUDSON...
TALLMADGE...
MOGADORE...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN CLEVELAND.
LAT...LON 4125 8138 4099 8138 4098 8141 4096 8141
4095 8164 4098 8164 4099 8168 4121 8167
4126 8154
$$2 follow-up statements
000
WWUS51 KCLE 270014
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
813 PM EDT TUE JUL 26 2005
OHC153-270030-
/O.CON.KCLE.SV.W.0200.000000T0000Z-050727T0030Z/
SUMMIT OH-
813 PM EDT TUE JUL 26 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 830 PM EDT FOR
SUMMIT COUNTY...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 58 MPH. THIS STORM WAS LOCATED SOUTHEAST OF AKRON...AND
MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SILVER LAKE...
LAKEMORE...
MUNROE FALLS...
TALLMADGE...
HUDSON...
STOW...
MOGADORE...
LAT...LON 4125 8138 4099 8138 4098 8141 4096 8141
4095 8164 4098 8164 4099 8168 4121 8167
4126 8154
$$000
WWUS51 KCLE 270031
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT TUE JUL 26 2005
OHC153-270041-
/O.EXP.KCLE.SV.W.0200.000000T0000Z-050727T0030Z/
SUMMIT OH-
831 PM EDT TUE JUL 26 2005
...THE SEVERE THUNDERSTORM WARNING FOR SUMMIT COUNTY EXPIRED AT 830
PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT.
LAT...LON 4125 8138 4099 8138 4098 8141 4096 8141
4095 8164 4098 8164 4099 8168 4121 8167
4126 8154
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:44 PM EDT, 4 hours 55 minutes earlier.
Area forecast discussion, Jul 26, 2:44 PM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 244 PM EDT TUE JUL 26 2005 .SHORT TERM (TGNT THRU THU NGT)... WL TRY TO KEEP THIS SHORT TDA AS WX BEGINNING TO GET ACTIVE. 7H TEMPS ARND 10 DEG CURRENTLY AND THIS HAS EFFECTIVELY CAPPED MOST OF FA SO FAR TDA. APPRS THIS WARM DOME ALOFT IS SLOWLY ERODING AROUND EDGES AND NOW HAVE CONVECTION FIRING ON ALL SIDES. INCR IN COVERAGE WL BE THE TREND THE NXT FEW HOURS AS ACTIVITY SHOULD CONT TO EXPAND. EVENTUALLY THINK THE LINE OF STG TO SVR STORMS CURRENTLY JUST NW OF KTOL WL MOV E ACRS AREA. WL GO WITH HIGH POPS AS RESULT. CDFNT RESPONSIBLE FOR BRUNT OF THIS ACTIVITY WL MOV SE ACRS NRN OH/NW PA BY 12Z WED. GFS AND NAM IN FAIRLY GOOD AGREEMENT TDA AND CONFIDENCE FAIRLY HIGH THIS FCST PD. VERY STG CAA EXPECTED ON WED AS 8H TEMPS FALL TO ARND 10 DEG BY 00Z THU. LOT/S OF SC UPSTREAM TDA AND WL LIKELY SEE M/CLDY SKIES MOST OF DAY ON WED. LAKE TO 8H TEMP DIFF WL BE ARND 12 DEG BY MIDDAY AND AS MUCH AS 15 DEG BY END OF DAY SO INSTABILITY SHRA A GOOD BET AS WELL THUS MOST AREAS WL SEE LIKELY POPS TMRW. DRIER AIR EVENTUALLY WL SETTLE OVER AREA WED NGT AS HIGH PRES MOVES TO JUST N OF LERI. SKIES SHOULD BCM AT LEAST P/C AND TEMPS WL ACTUALLY BE BLO NORMAL FOR THE FIRST TIME A LONG WHILE. A MIX OF CLOUDS AND SUN THU WL JUST WORD FOR P/C MOST AREAS. TEMPS UPSTREAM THIS AFT VERY COOL AND FELL AVN MOS NUMBERS ARE A LITTLE WARM FOR WED. CONCERN IS THAT FRONT MAY NOT BE QUITE OUT OF THE AREA BY 12Z AND LOCATIONS LIKE KCAK AND KYNG COULD ACTUALLY SEE 12Z HIGHS THEN TEMPS FALLING SLIGHTLY DURING THE DAY. TEMP GUID OTHR PDS IN GD AGREEMENT AND WL BE FOLLOWED TDA. && .LONG TERM (FRI-MON)... FINALLY GOING TO SEE A PATTERN CHANGE AS UPPER RIDGE FINALLY BREAKS DOWN DURING THE SECOND HALF OF THE WEEK. UPPER PATTERN WL HAVE MORE OF A SEASONABLE ZONAL LOOK BY THE BEGINNING OF THE WEEKEND. MID RANGE MODELS IN GOOD AGREEMENT TDA AND ALSO HAVE GOOD RUN TO RUN CONSISTENCY. WL BE A WEAK FRONTAL BNDRY DROPPING SE ACRS LERI ERLY FRI BUT MOIST SOMEWHAT LACKING. WL KEEP A SLGT CHC IN GRIDS FOR SOME OF THE AREA BUT REALLY THINK IT WL RMN DRY THRU THE WEEKEND. NXT GOOD THREAT FOR RAIN WL NOT COME TIL NEXT TUE WHEN ANOTHER FRONTAL SYSTEM MOVE ACRS RGN. && .AVIATION (18Z-18Z)... CDFNT FM NRN LWR MI...SW THRU NRN IL WL CONT SE THRU THE CWA THIS EVG. CONVECTION HAS ALREADY DVLPD AHEAD OF THE BNDRY. CRNT MOVEMENT OF THE LINE IS TO THE EAST AT 30 KTS WHICH TIMES TSTMS INTO KTOL ARND 1930Z AND KCLE AFTER 21Z. WL ATTEMPT TO TIME THE LINE INTO TERMINALS. BHND THE CDFNT CIGS DROP INTO MVFR CAT. GUIDANCE ALSO TAKES TO MVFR/IFR OVRNIGHT AND INTO THE ERY MORNING. WL TAKE TERMINALS INTO MVFR CIG /VIS CAT OVRNGT BHND CDFNT. XPC MVFR CIGS TO BGN TO BREAK UP AROUND 18Z WED. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...HEAT ADVISORY TODAY ALL BUT YTOWN/WARREN AREA. .PA...HEAT ADVISORY TODAY ERIE LAKESHORE. SHORT TERM...KUBINA LONG TERM...KUBINA AVIATION...TK
Hazardous weather outlook, Jul 26, 6:00 AM EDT, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 600 AM EDT TUE JUL 26 2005 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270959- ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA- CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH- HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH- MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH- RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH- SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH- INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA... BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA... ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN... MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG... MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON... RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN... WOOSTER AND YOUNGSTOWN 600 AM EDT TUE JUL 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE BEST CHANCE FOR SEVERE WEATHER IS FROM MID AFTERNOON ACROSS NORTHWEST OHIO INTO THIS EVENING ACROSS NORTHEAST OHIO AND EARLY TONIGHT OVER NORTHWEST PENNSYLVANIA. AS THE FRONT SLOWS DOWN TONIGHT THERE IS A CHANCE FOR HEAVY RAIN. A HEAT ADVISORY IS IN EFFECT TODAY FOR MOST OF NORTHERN OHIO...EXCEPT THE YOUNGSTOWN AND WARREN AREA. THE LAKESHORE AREA OF NORTHWEST PENNSYLVANIA IS ALSO INCLUDED IN THE HEAT ADVISORY. AIR TEMPERATURES WILL REACH THE LOWER AND MID 90S AND WHEN THE HUMIDITY IS FACTORED IN THE HEAT INDEX WILL REACH 105 DEGREES. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY TODAY INTO TONIGHT.
In the hours before
Local storm report, Jul 26, 6:19 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND GST CLEVELAND 41.48N 81.68W
07/26/2005 75 MPH CUYAHOGA OH ASOS
MEASURED AT BURKE LAKEFRONT AIRPORT
0520 PM TSTM WND DMG UNION CITY 41.90N 79.84W
07/26/2005 ERIE PA AMATEUR RADIO
10 INCH AND 15 INCH TREE LIMBS DOWN
&&
LEINSLocal storm report, Jul 26, 6:21 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
621 PM EDT TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND DMG KELLEYS ISLAND 41.60N 82.71W
07/26/2005 ERIE OH LAW ENFORCEMENT
2 LARGE TREES DOWN
&&
LEINSSpecial weather statement, Jul 26, 6:46 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 646 PM EDT TUE JUL 26 2005 OHZ003-006>009-017-018-270500- ERIE OH-HANCOCK OH-LUCAS OH-OTTAWA OH-SANDUSKY OH-SENECA OH-WOOD OH- INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...FOSTORIA... FREMONT...PORT CLINTON...SANDUSKY...TIFFIN AND TOLEDO 646 PM EDT TUE JUL 26 2005 ...SEVERE THUNDERSTORM WATCH 690 IS IN EFFECT UNTIL 100 AM EDT... SEVERE THUNDERSTORM WATCH 690 IS IN EFFECT FOR MUCH OF NORTHWEST OHIO UNTIL 100 AM EDT. THIS WATCH INCLUDES THE FOLLOWING NORTHWEST AND NORTH CENTRAL OHIO COUNTIES: ERIE... HANCOCK... LUCAS... OTTAWA... SANDUSKY... SENECA... WOOD... HAIL TO 1.5 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LEINS
Local storm report, Jul 26, 7:14 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
714 PM EDT TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG ERIE 42.13N 80.09W
07/26/2005 ERIE PA TRAINED SPOTTER
LARGE TREE DOWN...TOOK DOWN SEVERAL POWER LINES
0500 PM TSTM WND DMG MEADVILLE 41.65N 80.15W
07/26/2005 CRAWFORD PA TRAINED SPOTTER
SEVERAL LARGE TREES DOWN
0500 PM TSTM WND DMG CLYDE 41.31N 82.98W
07/26/2005 SANDUSKY OH TRAINED SPOTTER
8 INCH TREE LIMBS DOWN
0615 PM TSTM WND DMG CAREY 40.95N 83.38W
07/26/2005 WYANDOT OH TRAINED SPOTTER
SEVERAL LARGE TREES DOWN...SEMI ALSO BLOWN OVER
&&
LEINSLocal storm report, Jul 26, 7:18 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
718 PM EDT TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 2 S ORRVILLE 40.82N 81.77W
07/26/2005 0.75 INCH WAYNE OH PUBLIC
0510 PM TSTM WND DMG MEADVILLE 41.65N 80.15W
07/26/2005 CRAWFORD PA PUBLIC
TREES DOWN COUNTYWIDE
&&
LEINSLocal storm report, Jul 26, 7:39 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
739 PM EDT TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM NON-TSTM WND DMG MADISON 41.77N 81.05W
07/26/2005 LAKE OH LAW ENFORCEMENT
LARGE TREES DOWN ON SEVERAL CARS IN MADISON AND PERRY.
SEVERAL TREES ALSO DOWN COUNTYWIDE
0530 PM TSTM WND DMG CHESTERLAND 41.52N 81.34W
07/26/2005 GEAUGA OH LAW ENFORCEMENT
COUNTYWIDE TREE DAMAGE
0630 PM NON-TSTM WND DMG CHESTERLAND 41.52N 81.34W
07/26/2005 GEAUGA OH LAW ENFORCEMENT
COUNTYWIDE TREE DAMAGE
&&
LEINSThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:53 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 26, 3:20 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 56 min |
| Jul 26, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 35 min |
| Jul 26, 4:07 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 23 min |
| Jul 26, 4:11 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 35 min |
| Jul 26, 4:18 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 58 min |
| Jul 26, 4:19 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 58 min |
| Jul 26, 4:21 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 56 min |
| Jul 26, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 28 min |
| Jul 26, 4:29 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 31 min |
| Jul 26, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 32 min |
| Jul 26, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 28 min |
| Jul 26, 4:43 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 47 min |
| Jul 26, 4:45 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 33 min |
| Jul 26, 4:58 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 26, 5:01 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 59 min |
| Jul 26, 5:11 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 49 min |
| Jul 26, 5:15 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 51 min |
| Jul 26, 5:25 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 68 min |
| Jul 26, 5:45 PM EDT | Severe Thunderstorm Warning | CLE | Seneca, Wyandot | 45 min |
| Jul 26, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 62 min |
| Jul 26, 5:57 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 34 min |
| Jul 26, 6:06 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 26 min |
| Jul 26, 6:06 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 39 min |
| Jul 26, 6:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 65 min |
| Jul 26, 6:24 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 96 min |
| Jul 26, 6:27 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 63 min |
| Jul 26, 6:33 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 57 min |
| Jul 26, 6:37 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 38 min |
| Jul 26, 6:50 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 55 min |
| Jul 26, 6:58 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 47 min |
| Jul 26, 7:15 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 47 min |
| Jul 26, 7:20 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 46 min |
| Jul 26, 7:32 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Wayne | 44 min |
| Jul 26, 7:33 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 44 min |
| Jul 26, 7:48 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.